# SDR AALA20111118TUL02

- Difficulty date: November 12, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 35,360 hours, 5,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND RIGHT SIDE EMERGENCY LIGHTS ON.  REPLACED BATTERY PACK M733.  OPS CHECK NORMAL.
